IDEAS home Printed from https://ideas.repec.org/a/awu/journl/v17y2023i2p177-194.html
   My bibliography  Save this article

Kalecki-Minsky-monetary circuit complexity

Author

Listed:
  • Romar Correa

    (Former Reserve Bank of India Professor of Monetary Economics, University of Mumbai)

Abstract

We work through a connection between commodity production and money. The former is drawn from the theories of investment of Michal Kalecki and Hyman Minsky. The latter is motivated by the theory of the monetary circuit translated in the framework of Wynne Godley and Francis Cripps (1983). We set up and solve a mixed differential-difference equation in the manner of Giancarlo Gandolfo (1971). Complexity is defined as the potential emergence of surprise in the combination of two parameters in the solutions of the equation, one for money and one for the real economy

Suggested Citation

  • Romar Correa, 2023. "Kalecki-Minsky-monetary circuit complexity," Bulletin of Political Economy, Bulletin of Political Economy, vol. 17(2), pages 177-194, December.
  • Handle: RePEc:awu:journl:v:17:y:2023:i:2:p:177-194
    as

    Download full text from publisher

    To our knowledge, this item is not available for download. To find whether it is available, there are three options:
    1. Check below whether another version of this item is available online.
    2. Check on the provider's web page whether it is in fact available.
    3. Perform a search for a similarly titled item that would be available.

    More about this item

    Keywords

    bank money; investment lags; bifurcations;
    All these keywords.

    JEL classification:

    • E11 - Macroeconomics and Monetary Economics - - General Aggregative Models - - - Marxian; Sraffian; Kaleckian
    • E12 - Macroeconomics and Monetary Economics - - General Aggregative Models - - - Keynes; Keynesian; Post-Keynesian; Modern Monetary Theory
    • C62 - Mathematical and Quantitative Methods - - Mathematical Methods; Programming Models; Mathematical and Simulation Modeling - - - Existence and Stability Conditions of Equilibrium

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:awu:journl:v:17:y:2023:i:2:p:177-194. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no bibliographic references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Maria Cristina Barbieri Goes (email available below). General contact details of provider: https://www.bulletinofpe.com/ .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.